# SDR DALA1204009020

- Difficulty date: January 16, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK LBL 54 STA 1174 TO 1309 HAS CORROSION AND GOUGES MULTIPLE AREAS.  REMOVED CORROSION AND BLENDED GOUGES, SEAT TRACK UPPER LOBE OUT OF LIMITS IAW DC9/MD80 SRM 51-10.
